catasilvia (catasilvia) wrote in vaginapagina,
catasilvia
catasilvia
vaginapagina

Nuvaring and long period

Hello,
I'm 30 years old and on hormonal birth control (Nuvaring) for the first time ever.
Nine days ago it was the first day of my period, so I inserted the ring. I noticed that the ring was making my period really light (it looked like day 3 rather than super-heavy day 1) and I thought "Ok, I guess it's going to need a few days to end because I had a real ovulation and there's a lot of stuff in my uterus" but, damn, after nine days I'm a bit worried because it doesn't seem to stop or even slightly lessen (yesterday it looked like I was entering the brown flow stage, today it's red again).
Is it normal? Should I call my doctor?

Thank you!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments